RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2011, Volume 11, Number 1, Pages 149–155 (Mi mmj415)  

On derivatives of viscosity solutions to fully nonlinear elliptic equations

Nikolai Nadirashvili

LATP, CMI, Marseille, FRANCE

Abstract: We prove that partial derivatives of viscosity solutions of elliptic fully nonlinear equations are viscosity solutions of linear elliptic equations.

Key words and phrases: fully nonlinear elliptic equation, elliptic equations with measurable coefficients.

Full text: http://www.ams.org/.../abst11-1-2011.html
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 35J60
Received: December 2, 2009; in revised form June 21, 2010
Language: English

Citation: Nikolai Nadirashvili, “On derivatives of viscosity solutions to fully nonlinear elliptic equations”, Mosc. Math. J., 11:1 (2011), 149–155

Citation in format AMSBIB
\Bibitem{Nad11}
\by Nikolai~Nadirashvili
\paper On derivatives of viscosity solutions to fully nonlinear elliptic equations
\jour Mosc. Math.~J.
\yr 2011
\vol 11
\issue 1
\pages 149--155
\mathnet{http://mi.mathnet.ru/mmj415}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2808216}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000286528100007}


Linking options:
  • http://mi.mathnet.ru/eng/mmj415
  • http://mi.mathnet.ru/eng/mmj/v11/i1/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:184
    References:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019